# SDR ASOA2016052614951

- Difficulty date: May 26, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 22,071 hours, 21,106 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACKED CLIP UNDER FLOORBOARD 262DRF APPROXIMATELY FS 460.0+128.  REMOVED RT OTBD 484 CLIP, REF SRM 51-42-21.  INSTALLED RT OTBD 484 CLIP REF SRM 51-42-21.  REMOVED RT INBD 484 CLIP, REF SRM 51-42-06 AND 51-42-21.  INSTALLED RT INBD 484 CLIP, REF SRM 51-42-06 AND 51-42-21.  REMOVED LT INBD 484 CLIP, REF SRM 51-42-06 AND 51-42-21.  INSTALLED LT INBD 484 CLIP, REF SRM 51-42-06 AND 51-42-21.
